# SDR DHL2004364005

- Difficulty date: May 30, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOOPS-A ON ENGINE NR 2 ILLUMINATED ON S/O'S PANEL WITH LOOPS LIGHT ON MASTER WARNING PANEL (MWP) ILLUMINATED WITH A CHIME.  COMPLETED ABNORMAL PROCEDURES.  LOOP-B TESTS OK.  DEFERRED A-LOOP ON NR 2 ENGINE IAW MEL 26-12-01, CAT-B, DMI 16753.  PLACARDS INSTALLED.  TROUBLESHOT PER FIM 26-13-00.  REPLACED HOT SECTION AFT LOOP PER A/B M/M 26-12-12 AND OPS CHECKED SERVICEABLE PER A/B M/M 26-12-12.  DMI 16753 CLEARED.  PLACARD REMOVED.
